Steiner Minimal Trees on Sets of Four Points.

D.Z. Du; F.K. Hwang; G.D. Song; G.Y Ting

Discrete & computational geometry (1987)

  • Volume: 2, page 401-414
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Du, D.Z., et al. "Steiner Minimal Trees on Sets of Four Points.." Discrete & computational geometry 2 (1987): 401-414. <>.

author = {Du, D.Z., Hwang, F.K., Song, G.D., Ting, G.Y},
journal = {Discrete & computational geometry},
keywords = {Steiner trees; Steiner minimal tree},
pages = {401-414},
title = {Steiner Minimal Trees on Sets of Four Points.},
url = {},
volume = {2},
year = {1987},

AU - Du, D.Z.
AU - Hwang, F.K.
AU - Song, G.D.
AU - Ting, G.Y
TI - Steiner Minimal Trees on Sets of Four Points.
JO - Discrete & computational geometry
PY - 1987
VL - 2
SP - 401
EP - 414
KW - Steiner trees; Steiner minimal tree
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.